Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Combinatorial cohomology of the space of long knots

Arnaud Mortier

Algebraic & Geometric Topology 15 (2015) 3435–3465
Bibliography
1 R Budney, Topology of knot spaces in dimension $3$, Proc. Lond. Math. Soc. 101 (2010) 477 MR2679699
2 R Budney, F Cohen, On the homology of the space of knots, Geom. Topol. 13 (2009) 99 MR2469515
3 R Budney, J Conant, K P Scannell, D Sinha, New perspectives on self-linking, Adv. Math. 191 (2005) 78 MR2102844
4 S Chmutov, M Polyak, Elementary combinatorics of the HOMFLYPT polynomial, Int. Math. Res. Not. 2010 (2010) 480 MR2587575
5 J M S David, Projection-generic curves, J. London Math. Soc. 27 (1983) 552 MR697147
6 H A Dye, L H Kauffman, Virtual crossing number and the arrow polynomial, J. Knot Theory Ramifications 18 (2009) 1335 MR2583800
7 T Fiedler, Quantum one-cocycles for knots, preprint (2013) arXiv:1304.0970
8 T Fiedler, V Kurlin, A $1$–parameter approach to links in a solid torus, J. Math. Soc. Japan 62 (2010) 167 MR2648220
9 R H Fox, Rolling, Bull. Amer. Math. Soc. 72 (1966) 162 MR0184221
10 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
11 A Hatcher, Spaces of knots, preprint (1999) arXiv:9909095
12 N Kamada, An index of an enhanced state of a virtual link diagram and Miyazawa polynomials, Hiroshima Math. J. 37 (2007) 409 MR2376727
13 V O Manturov, Parity in knot theory, Mat. Sb. 201 (2010) 65 MR2681114
14 A Mortier, Virtual knot theory on a group, preprint arXiv:1403.3419
15 A Mortier, Polyak type equations for virtual arrow diagram invariants in the annulus, J. Knot Theory Ramifications 22 (2013) 1350034, 21 MR3084752
16 A Mortier, Finite-type $1$–cocycles of knots and virtual knots given by Polyak–Viro formulas, J. Knot Theory Ramifications 24 (2015) 1540004
17 O Östlund, A combinatorial approach to Vassiliev knot invariants, project report (1996)
18 M Polyak, On the algebra of arrow diagrams, Lett. Math. Phys. 51 (2000) 275 MR1778064
19 M Polyak, Three stories about $čenter{\hbox{\includegraphics[height=\baselineskip]{figs/3stories}}}$, lecture (2011)
20 M Polyak, O Viro, Gauss diagram formulas for Vassiliev invariants, Internat. Math. Res. Notices (1994) 445 MR1316972
21 M Polyak, O Viro, On the Casson knot invariant, J. Knot Theory Ramifications 10 (2001) 711 MR1839698
22 V Turchin, Computation of the first nontrivial $1$–cocyle in the space of long knots, Mat. Zametki 80 (2006) 105 MR2280743
23 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications" (editor V I Arnol’d), Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
24 V A Vassiliev, Combinatorial formulas for cohomology of spaces of knots, from: "Advances in topological quantum field theory" (editor J M Bryden), NATO Sci. Ser. II Math. Phys. Chem. 179, Kluwer (2004) 1 MR2147414
25 C T C Wall, Geometric properties of generic differentiable manifolds, from: "Geometry and topology" (editors J Palis, M do Carmo), Lecture Notes in Math. 597, Springer, Berlin (1977) 707 MR0494233